Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have thyroid from last 5 years. Feels like eye sight weak and hormonal problem

My mom havin thyroid from last 5 years...she hvin TSH 7.8 den after 7 months she havin TSH 6.3. doctor recommend thyrox-25 she takin dat medicine.. but she faces some problems like eye sight week, hormonal problem. These problems are due to thyroid or anything else .. Is there is need of any test again to reduce or exceed dere power.. is she continue wid thyrox 25 .tell me d right treatment...
Asked On : Mon, 4 Jul 2011
Answers:  3 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
this changes are due to thyroid and it is common
u need to consult doctor and adjust the dose of the medicine
she need to repeat the test also to compare the both result
eye ,skin ,hair and hormonal changes are due to thyroid imbalance only.
Answered: Mon, 4 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hi Miss Preet;
welcome to HealthcareMagic
Your mother is suffering from Hypothyroid and the common symptoms are fatigue;weight gain;abnormal menstrual cycles;depression;brittle etc.So the problems of periods can be due to thyroid problem but the eye sight problem can be due to age so get her examined by a opthalmologist.
Answered: Mon, 4 Jul 2011
I find this answer helpful
General & Family Physician Dr. Smrithi's  Response
Since how long has she been taking thyrox25? If it is since long time then she might require slight dose adjustment . The hormonal problem is because of decrease in thyroid.
Besides the eye problem doesnt seem to be related to her thyroid and it is advisable to undergo an eye examination as early as possible..
Hope i have answered your query
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor